Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Mar 8, 2016, 10:48 PM CST for Medina County, Texas. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2016, 10:48 PM CST (04:48 UTC)
- Expired
- Mar 8, 2016, 11:15 PM CST
- In force
- 27 min
- Issued by
- NWS Austin/San Antonio, TX
County Medina County, TX
The radar
The Laughlin AFB radar (KDFX), 111 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 10:50 PM CST | HAIL 0.25 | Hondo, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 4.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 3846 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
757 WWUS84 KEWX 090448 SPSEWX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1048 PM CST TUE MAR 8 2016 TXZ204-090515- MEDINA TX- 1048 PM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA COUNTY UNTIL 1115 PM CST... AT 1048 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HONDO...MOVING NORTHWEST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HONDO AND NEW FOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR SOUTH CENTRAL TEXAS. LAT...LON 2932 9903 2925 9921 2954 9938 2959 9906 TIME...MOT...LOC 0448Z 155DEG 24KT 2936 9916 $$ ALLEN
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Mar 8, 9:50 PM CST, 58 minutes earlier.
Area forecast discussion, Mar 8, 9:50 PM CST, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 950 PM CST TUE MAR 8 2016 .MESOSCALE UPDATE... ENVIRONMENT CONTINUES TO BE CONDUCIVE FOR LARGE HAIL AND ISOLATED TORNADOES THIS EVENING THROUGH AT LEAST MIDNIGHT. CONVECTION CONTINUES TO BE LOCATED EAST OF A DRY LINE POSITIONED ALONG THE RIO GRANDE PLAINS. STRONGEST CELLS CONTINUE TO BE FED BY STRONG THETA-E ADVECTION AND INCREASING UPPER LEVEL DIVERGENT FLOW. THERE STILL REMAINS A VERY IMPRESSIVE INSTABILITY AXIS IN THE WARM SECTOR EAST OF THE DRY LINE AND THE RAP IS INDICATING LOW LEVEL LAPSE RATES OF 7+ DEG C/KM IN THIS REGION AS WELL. THIS SHOULD MAINTAIN THE THREAT FOR SEVERE HAIL AND EXTREME LIGHTNING. TORNADO POTENTIAL REMAINS LOW BUT AS THESE CELLS PUSH SLOWLY FARTHER EAST...THEY WILL BE INTERACTING WITH A MORE FAVORABLE LCL ENVIRONMENT WHICH WILL MEANS THE TORNADIC POTENTIAL WILL GRADUALLY INCREASE OVER THE NEXT FEW HOURS. REGARDING FLOOD POTENTIAL...RAINFALL HAS BEEN MOSTLY FOCUSED ALONG A LINE FROM CENTRAL DIMMITT COUNTY NORTH THROUGH REAL COUNTY. WHILE THE PLATEAU COUNTIES SHOULD AVOID MUCH IN THE WAY OF FLASH FLOOD POTENTIAL NOW THAT THE MAJORITY OF THE ACTIVITY HAS SHIFTED EAST...ADDITIONAL DEVELOPMENT ONGOING SOUTH OF DIMMITT AND ZAVALA INDICATES AN INCREASING FLASH FLOOD THREAT WITH RAIN RATES OF UP TO 2 INCHES PER HOUR POSSIBLE WITH FUTURE CELLS. THIS ACTIVITY IS STILL EXPECTED TO BECOME LINEAR AND PUSH EAST TOWARDS THE INTERSTATE 35 CORRIDOR AROUND THE MIDNIGHT HOUR HOWEVER VAD WIND PROFILES MAINTAIN A SOUTHERLY FLOW REGIME LIKELY DELAYING THE EASTWARD PROGRESSION OF THE LINE. AS SUCH...NO CHANGES TO THE CURRENT WATCH ARE EXPECTED BUT WILL NEED TO RE- EVALUATE IN A FEW HOURS AS THIS CONTINUES TO SLOWLY PUSH EAST. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 62 76 57 69 55 / 100 70 50 60 60 AUSTIN BERGSTROM INTL AIRPORT 62 76 57 69 53 / 100 70 50 60 60 NEW BRAUNFELS MUNI AIRPORT 62 78 57 70 54 / 100 60 50 60 60 BURNET MUNI AIRPORT 59 73 55 66 52 / 100 60 40 60 60 DEL RIO INTL AIRPORT 58 75 54 68 51 / 80 40 40 60 60 GEORGETOWN MUNI AIRPORT 62 74 57 67 54 / 100 70 50 60 60 HONDO MUNI AIRPORT 59 77 55 70 52 / 100 40 30 60 60 SAN MARCOS MUNI AIRPORT 62 77 57 69 54 / 100 70 50 60 60 LA GRANGE - FAYETTE REGIONAL 65 77 59 71 55 / 100 80 70 50 50 SAN ANTONIO INTL AIRPORT 62 77 58 69 54 / 100 50 40 60 60 STINSON MUNI AIRPORT 63 79 58 71 54 / 100 50 40 50 60 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...OAKS SYNOPTIC/GRIDS...TB3 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 8, 5:20 PM CST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 520 PM CST TUE MAR 8 2016 TXZ171>173-183>194-202>209-217>225-228-092330- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 520 PM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS WILL DEVELOP ACROSS THE BIG BEND AND RIO GRANDE RIVER THIS EVENING...THEN MOVE ACROSS SOUTH CENTRAL TEXAS THROUGH EARLY TOMORROW MORNING. THE PRIMARY SEVERE THREATS ARE DAMAGING WINDS AND LARGE HAIL...BUT ONE OR TWO TORNADOES ARE POSSIBLE AS WELL AS LOCALLY HEAVY RAIN. TOTAL RAINFALL AMOUNTS SHOULD AVERAGE 1 TO 3 INCHES...WITH AN ISOLATED POCKET OR TWO OF UP TO 5 INCHES EAST OF I-35. THIS COULD CAUSE SOME FLOODING IN URBAN AREAS AS WELL AS OTHER AREAS THAT NORMALLY HAVE FASTER RUNOFF. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY...BUT THESE SHOULD POSE NO SEVERE OR HEAVY RAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. TB3
In the hours before
Special weather statement, Mar 8, 10:15 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1015 PM CST TUE MAR 8 2016
TXZ218-219-228-090515-
DIMMIT TX-FRIO TX-ZAVALA TX-
1015 PM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DIMMIT...
NORTHWESTERN FRIO AND EASTERN ZAVALA COUNTIES UNTIL 1115 PM CST...
AT 1015 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF LOMA VISTA...OR 9 MILES NORTHEAST OF BIG WELLS...
MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PEARSALL...BATESVILLE...MOORE...DIVOT...FRIO TOWN...BIG FOOT...NORTH
PEARSALL...LOMA VISTA...WEST PEARSALL...BLUFF...BIGFOOT...BRUNDAGE AND
THREE OAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2865 9971 2907 9957 2906 9883 2864 9928
2864 9939 2854 9940
TIME...MOT...LOC 0415Z 220DEG 27KT 2869 9948
CPLocal storm report, Mar 8, 10:17 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1017 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL ASHERTON 28.45N 99.76W
03/08/2016 E0.25 INCH DIMMIT TX EMERGENCY MNGR
&&
EVENT NUMBER EWX1600046
SBSLocal storm report, Mar 8, 10:21 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1021 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL BIG WELLS 28.57N 99.57W
03/08/2016 E0.25 INCH DIMMIT TX CO-OP OBSERVER
&&
EVENT NUMBER EWX1600047
SBSSpecial weather statement, Mar 8, 10:40 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1040 PM CST TUE MAR 8 2016 TXZ219-090545- FRIO TX- 1040 PM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRIO COUNTY UNTIL 1145 PM CST... AT 1040 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER DILLEY...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PEARSALL...DILLEY...MOORE...DIVOT...WEST PEARSALL...GOLDFINCH...DERBY... NORTH PEARSALL AND THREE OAKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR SOUTH CENTRAL TEXAS. LAT...LON 2909 9910 2890 9881 2864 9907 2864 9936 TIME...MOT...LOC 0440Z 208DEG 25KT 2866 9920 CP
Special weather statement, Mar 8, 10:46 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1046 PM CST TUE MAR 8 2016 TXZ187-204-090545- BANDERA TX-MEDINA TX- 1046 PM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BANDERA AND NORTHEASTERN MEDINA COUNTIES UNTIL 1145 PM CST... AT 1045 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKEHILLS...OR 11 MILES SOUTH OF BANDERA...MOVING NORTH AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BANDERA...LAKEHILLS...PIPE CREEK...BANDERA FALLS AND MICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR SOUTH CENTRAL TEXAS. LAT...LON 2972 9879 2945 9896 2953 9914 2988 9919 TIME...MOT...LOC 0445Z 194DEG 18KT 2956 9902 CP
Special weather statement, Mar 8, 10:48 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1048 PM CST TUE MAR 8 2016 TXZ204-090515- MEDINA TX- 1048 PM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA COUNTY UNTIL 1115 PM CST... AT 1048 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HONDO...MOVING NORTHWEST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HONDO AND NEW FOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR SOUTH CENTRAL TEXAS. LAT...LON 2932 9903 2925 9921 2954 9938 2959 9906 TIME...MOT...LOC 0448Z 155DEG 24KT 2936 9916 ALLEN
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:21 PM CST | Special Weather Statement | EWX | Dimmit | 54 min |
| Mar 8, 6:46 PM CST | Special Weather Statement | EWX | Zavala | 59 min |
| Mar 8, 6:59 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 46 min |
| Mar 8, 7:10 PM CST | Severe Thunderstorm Warning | EWX | Uvalde | 50 min |
| Mar 8, 7:16 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 59 min |
| Mar 8, 7:41 PM CST | Severe Thunderstorm Warning | EWX | Frio, Zavala | 64 min |
| Mar 8, 7:56 PM CST | Severe Thunderstorm Warning | EWX | Uvalde | 79 min |
| Mar 8, 8:01 PM CST | Tornado Warning | EWX | Uvalde | 44 min |
| Mar 8, 8:04 PM CST | Special Weather Statement | EWX | Kinney | 56 min |
| Mar 8, 8:12 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 48 min |
| Mar 8, 8:32 PM CST | Special Weather Statement | EWX | Gillespie | 58 min |
| Mar 8, 8:33 PM CST | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Mar 8, 8:45 PM CST | Special Weather Statement | EWX | Zavala | 60 min |
| Mar 8, 8:48 PM CST | Severe Thunderstorm Warning | EWX | Gillespie | 72 min |
| Mar 8, 8:50 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 70 min |
| Mar 8, 9:04 PM CST | Areal Flood Advisory | EWX | Dimmit, Zavala | 3 hr |
| Mar 8, 9:07 PM CST | Severe Thunderstorm Warning | EWX | Frio | 53 min |
| Mar 8, 9:19 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 56 min |
| Mar 8, 9:31 PM CST | Tornado Warning | EWX | Dimmit | 17 min |
| Mar 8, 9:35 PM CST | Severe Thunderstorm Warning | EWX | Burnet, Llano | 32 min |
| Mar 8, 10:15 PM CST | Special Weather Statement | EWX | Frio | 60 min |
| Mar 8, 10:37 PM CST | Tornado Warning | EWX | Frio, Medina | 33 min |
| Mar 8, 10:40 PM CST | Special Weather Statement | EWX | Frio | 65 min |
| Mar 8, 10:46 PM CST | Special Weather Statement | EWX | Bandera | 59 min |
| Mar 8, 11:14 PM CST | Special Weather Statement | EWX | Atascosa | 61 min |
| Mar 8, 11:21 PM CST | Special Weather Statement | EWX | Kendall | 39 min |
| Mar 8, 11:39 PM CST | Special Weather Statement | EWX | Burnet | 51 min |
| Mar 8, 11:51 PM CST | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 54 min |
| Mar 8, 11:56 PM CST | Severe Thunderstorm Warning | EWX | Kendall | 41 min |
| Mar 9, 12:20 AM CST | Severe Thunderstorm Warning | EWX | Blanco, Gillespie | 28 min |
| Mar 9, 12:29 AM CST | Special Weather Statement | EWX | Comal, Guadalupe | 46 min |
| Mar 9, 12:33 AM CST | Special Weather Statement | EWX | Travis | 42 min |
| Mar 9, 12:36 AM CST | Areal Flood Advisory | EWX | Atascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 9 more | 7 hr |
| Mar 9, 12:36 AM CST | Severe Thunderstorm Warning | EWX | Atascosa, Bexar | 39 min |
| Mar 9, 1:02 AM CST | Special Weather Statement | EWX | Comal, Hays | 43 min |
| Mar 9, 1:14 AM CST | Special Weather Statement | EWX | Bexar | 46 min |
| Mar 9, 1:24 AM CST | Special Weather Statement | EWX | Williamson | 51 min |
| Mar 9, 1:30 AM CST | Special Weather Statement | EWX | Gonzales | 60 min |
| Mar 9, 1:43 AM CST | Flash Flood Warning | EWX | Hays, Travis, Williamson | 4 hr |
| Mar 9, 1:52 AM CST | Special Weather Statement | EWX | Bastrop | 38 min |
| Mar 9, 1:53 AM CST | Special Weather Statement | EWX | Comal | 37 min |
| Mar 9, 3:24 AM CST | Special Weather Statement | EWX | Lavaca | 36 min |
| Mar 9, 4:45 AM CST | Special Weather Statement | EWX | Frio | 30 min |
| Mar 9, 9:20 AM CST | Areal Flood Advisory | EWX | DeWitt, Lavaca | 115 min |
| Mar 9, 9:24 AM CST | Special Weather Statement | EWX | Lavaca | 51 min |
| Mar 9, 9:34 AM CST | Special Weather Statement | EWX | Karnes | 26 min |
| Mar 9, 1:49 PM CST | Areal Flood Advisory | EWX | DeWitt, Lavaca | 116 min |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.